0
TECHNICAL BRIEFS

The Asymptotic Phase Velocities in a Two-Layer Plate

[+] Author and Article Information
Y. Mengi, H. D. McNiven

University of California, Berkeley, Calif.

J. Appl. Mech 35(1), 162-164 (Mar 01, 1968) (3 pages) doi:10.1115/1.3601133 History: Received June 14, 1967; Revised October 11, 1967; Online September 14, 2011

First Page Preview

View Large
First page PDF preview
FIGURES IN THIS ARTICLE
Copyright © 1968 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In